Universiti Teknologi Malaysia Institutional Repository

Stokes' second problem for magnetohydrodynamics flow in a burgers' fluid: the cases γ= λ2/4 and γ> λ2/4

Khan, Ilyas and Ali, Farhad and Shafie, Sharidan (2013) Stokes' second problem for magnetohydrodynamics flow in a burgers' fluid: the cases γ= λ2/4 and γ> λ2/4. PLOS One, 8 (5). pp. 1-18. ISSN 1932-6203

Full text not available from this repository.


Item Type:Article
Uncontrolled Keywords:Magnetohydrodynamics
Subjects:T Technology > TA Engineering (General). Civil engineering (General)
Divisions:Science
ID Code:47897
Deposited By: Haliza Zainal
Deposited On:07 Jul 2015 09:58
Last Modified:14 Aug 2017 09:08

Repository Staff Only: item control page